Maximal arithmetic progressions in random subsets (vol 12, pg 365, 2007)

I Benjamini, A Yadin, O Zeitouni

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

This is an erratum for "Maximal arithemtic progressions in random subsets" appeared in ECP volume 12 paper number 35 (2007), 365-376
Original languageEnglish
Pages (from-to)1-1
Number of pages1
JournalElectronic Communications in Probability
Volume17
DOIs
StatePublished - 13 May 2012

Keywords

  • Erratum

Fingerprint

Dive into the research topics of 'Maximal arithmetic progressions in random subsets (vol 12, pg 365, 2007)'. Together they form a unique fingerprint.

Cite this